Skip navigation
   
 
Scholarly Communication
Contacts

Splitting functions in the large N-f limit

Gracey, J.A. (1999) Splitting functions in the large N-f limit. Journal of Physics G: Nuclear and Particle Physics, 25 (7). pp. 1547-1548. ISSN 1361-6471 (Online); 0954-3899 (Print)

Full text not available from this repository.

Cited 2 times in WoS


Item Type:Article
Additional Information:LTH 446. Print publication: Issue 7 (July 1999).
Uncontrolled Keywords:DEEP-INELASTIC SCATTERING; OPERATORS; O(1/N-F)
Subjects:Q Science > QC Physics
Departments, Research Centres and Related Units:Academic Faculties, Institutes and Research Centres > Faculty of Science > Department of Mathematical Sciences
DOI:10.1088/0954-3899/25/7/347
Publisher's Statement:Copyright © Institute of Physics and IOP Publishing Limited 2008.
Related URLs:
Refereed:Yes
Status:Published
ID Code:624
Deposited On:13 Oct 2008 09:42
Last Modified:17 Jul 2013 16:40

Repository Staff Only: item control page

   
Search


Full text only
Peer reviewed only

Browse
Cross Archive Search
Find
Top 50 authors
Top 50 items
[more statistics]
 
   

These pages are maintained by Library Staff @ University of Liverpool Library

 

All pages © The University of Liverpool, 2004 | Disclaimer | Accessibility | Staff | Students